# SDR Z5F2008F00006

- Difficulty date: October 3, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N630CS
- Make and model: Cessna 680CE
- Aircraft serial: 6800170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN2266
- Condition: Out Of Adjust
- Location: Landing Gear
- Part time: 551 hours, 351 cycles
- Component: Landing Gear
- Component part number: 67421608
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, WHEN LANDING GEAR WAS SELECTED UP THE LANDING GEAR CYCLED UP AND DOWN 3 OR 4 TIMES. LANDING GEAR WAS SELECTED DOWN AND LANDING GEAR REMAINED DOWN AND LOCKED. FOUND NOSE LANDING GEAR SQUAT SWITCH OUT OF ADJUSTMENT.  ADJUSTED SQUAT SWITCH AND OPS CHECK WAS SATISFACTORY. (K)
